Get Dettol Kit worth Rs. 130 for just Rs. 4
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Paracetamol 650 MG Tablet

Manufacturer: Novartis India Ltd
Medicine composition: Paracetamol
Prescription vs.OTC: Prescription by Doctor not required

Paracetamol 650 MG Tablet, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. It reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. Paracetamol 650 MG Tablet is normally administered orally or rectally, it is also available for intravenous administration.

Paracetamol 650 MG Tablet does not have any serious side effects. It is safe to use this medicine during pregnancy and breastfeeding. However, in rare cases skin rashes may occur accompanied by nausea, stomach pain, and loss of appetite. You should stop using Paracetamol 650 MG Tablet if you experience an allergic reaction to it or notice any other serious symptoms like dark urine, clay-colored stools or jaundice. Overdosing may result in liver failure.

You should not take Paracetamol 650 MG Tablet if –

  • You are allergic to Paracetamol 650 MG Tablet
  • You are suffering from a serious liver disorder.
  • You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.

There are several drugs that may interact with Paracetamol 650 MG Tablet. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products. For adults Paracetamol 650 MG Tablet the general dose for fever and pain is 325-650 mg tablets once in every 4 to 6 hours or 1000mg tablets once in every 6 to 8 hours. It is advised to be guided by the doctor’s prescription and never to exceed the prescribed dosage.

Paracetamol 650 MG Tablet is used to provide temporary relief from fever without treating the underlying cause.

headache

Paracetamol 650 MG Tablet is used to relieve acute headaches including migraine.

Muscle Pain

Paracetamol 650 MG Tablet is used to relieve mild to moderate pain in the muscles.

Menstrual Cramps

Paracetamol 650 MG Tablet is used to relieve pain and cramping associated with menstrual cycle in women.

Post Immunization Pyrexia

Paracetamol 650 MG Tablet is used in the treatment of pain and fever that sets in after one has taken vaccinations.
Paracetamol 650 MG Tablet is used to relieve joint pain including mild to moderate pain in arthritis.
Paracetamol 650 MG Tablet is not recommended if you have a known allergy to this medicine.

Analgesic Nephropathy (Kidney Disease)

Paracetamol 650 MG Tablet is not recommended if you suffer from impaired kidney function due to excessive usage of painkillers or otherwise.
Paracetamol 650 MG Tablet is metabolised by the liver and is not recommended if you suffer from impaired liver function.
In addition to its intended effect, Paracetamol 650 MG Tablet may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.

Nausea or Vomiting

Moderate Less Common
Paracetamol 650 MG Tablet can cause nausea and vomiting along with other symptoms like abdominal pain, diarrhoea, dry mouth etc.

Allergic skin reaction

Moderate Less Common
Paracetamol 650 MG Tablet can cause red spots on skin, rashes, hives and itching.

Gastric / Mouth Ulcer

Moderate Less Common
Paracetamol 650 MG Tablet can cause discolouration of urine along with sudden decrease in amount.

anemia

Moderate Less Common
Paracetamol 650 MG Tablet can cause anemia like symptoms in some patients.

Fatigue.

Moderate Less Common
Paracetamol 650 MG Tablet can cause tiredness and weakness with pain and twitching of the muscle.

Stevens-Johnson Syndrome

Moderate Less Common
Paracetamol 650 MG Tablet can cause this rare but potentially fatal allergic reaction of the skin that requires immediate treatment.

How long is the duration of effect?

The effect lasts for an average of 4-6 hours.

What is the onset of action?

The effect of Paracetamol (primary constituent of Paracetamol 650 MG Tablet) can be observed within an hour of oral administration. When given in the form of an intravenous injection, the pain-relieving action starts in 5-10 minutes. For fever reduction, the time taken is about 30 minutes.

Are there any pregnancy warnings?

This medicine is not known to cause any harm to the fetus. But the evidence is inadequate and it should be used only when necessary after consulting a doctor. Oral administration of the medicine should be preferred over intravenous route.

Is it habit forming?

No habit forming tendencies were reported.

Are there any breast-feeding warnings?

This medicine is safe to use during breastfeeding. It is advised to consult your doctor before taking this medicine. Any incidence of rashes on skin or diarrhea in the infant should be reported.
Below is the list of medicines, which have the same composition, strength and form as Paracetamol 650 MG Tablet , and hence can be used as its substitute.
Alkem Laboratories Ltd
Wockhardt Ltd
Strides Shasun Limited
Klar Sehen Pvt. Ltd

Missed Dose instructions

Paracetamol 650 MG Tablet is usually taken as and when required. If the medicine is taken on a regular basis, then the missed dose should be taken as soon as possible. You should not take the missed dose if it is time for taking the next scheduled dose.

Overdose instructions

Paracetamol 650 MG Tablet overdosage could cause harmful effects to the body. Early symptoms are loss of appetite, nausea, vomiting, stomach pain while late symptoms include yellowing of skin and eye, severe abdominal pain and dark color urine.
Paracetamol 650 MG Tablet is a pain relief medication that is administered both orally and intravenously. It selectively inhibits enzyme function in the brain which allows it to treat pain and fever. It activates certain receptors in the brain that inhibit pain signals.

Ques: What is Paracetamol 650 mg tablet?

Ans: Paracetamol 650 MG Tablet is used to temporarily relieve fever and moderate pain like muscle ache, headache, toothache, arthritis, and backache. It contains Paracetamol as an active ingredient. Paracetamol 650 MG Tablet is classified as a mild analgesic and is used to treat fever and is the most commonly used pain reliever.

Ques: What are the uses of Paracetamol 650 mg tablet?

Ans: Paracetamol 650 MG Tablet is used for the treatment and prevention from conditions and symptoms of diseases like fever, headache, muscle pain, menstrual cramps, post immunization, and pyrexia arthritis. Besides these, it can also be used to treat conditions like...The patient should inform the doctor about any ongoing medications and treatment before using Paracetamol 650 MG Tablet to avoid undesirable effects.

Ques: What are the Side Effects of Paracetamol 650 mg tablet?

Ans: This is a list of possible side-effects which may occur due to the constituting ingredients of Paracetamol 650 MG Tablet. This is not a comprehensive list. These side-effects have been observed and not necessarily occur. Some of these side-effects may be serious. These include nausea or vomiting, fever, allergic skin reaction, and mouth ulcer. Apart from these, using this medicine may further lead to anemia, fatigue, unusual bleeding or bruising. If any of these symptoms occur often or on daily basis, a doctor should be urgently consulted.

Ques: What are the instructions for storage and disposal Paracetamol 650 mg tablet?

Ans: Paracetamol 650 MG Tablet should be stored at room temperature, away from heat and direct light. Keep it away from the reach of children and pets. A doctor should be consulted regarding the dosage of Paracetamol 650 MG Tablet. The patient should consult a doctor for its further uses and side effects and should inform the doctor about any ongoing medications and treatment before using to avoid undesirable effects.

Ques: How long do I need to use Paracetamol 650 MG Tablet before I see improvement of my conditions?

Ans: Paracetamol 650 MG Tablet is a medicine which takes 1 or 2 days before you see an improvement in your health conditions. It would be ideal if you note, it doesn't mean you will begin to notice such health improvement in a similar time span as different patients. There are numerous elements to consider such as, salt interactions, precautions to be taken care of, time is taken by the salt to performs its action, etc. we beg you to visit your doctor to realize to what extent before you can see improvements in your health while at the same time taking Paracetamol 650 MG Tablet.

Ques: What are the contraindications to Paracetamol 650 MG Tablet?

Ans: Contraindication to Paracetamol 650 MG Tablet. In addition, Paracetamol 650 MG Tablet should not be used if you have the following conditions such as skin rashes, skin reddening, and skin blisters.

Ques: Is Paracetamol 650 MG Tablet safe to use when pregnant?

Ans: This medication is not recommended for use in pregnant women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before taking this medicine. The benefits from use in pregnant women may be acceptable despite the risk but there is no data available regarding the effect of Paracetamol 650 MG Tablet during pregnancy.

Ques: Will Paracetamol 650 MG Tablet be more effective if taken in more than the recommended dose?

Ans: No, taking higher than the recommended dose of Paracetamol 650 MG Tablet can lead to increased chances of side effects such as bleeding, breathing problems, itching, mouth ulcers, skin rash, swelling of the face, swelling of the lips, swelling of the throat, and swelling of the tongue, etc. If you are observing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
What are you using Paracetamol 650 MG Tablet for?
Fever
Other
Headache
Muscle Pain
Arthritis
Menstrual Cramps
Post Immunization Pyrexia
How much was the improvement?
Excellent
Average
Poor
How long did it take before seeing improvement?
Within 2 hours
Within 6 hours
More than 2 days
Within 2 days
Within a day
How frequently did you take this medicine?
Once a day
Not taking on daily level
Twice a day
Thrice a day
Four times A Day
How did you take this medicine?
With Food
With or without food
Empty stomach
What were the side effects of this medicine?
Other
Fever
Nausea or Vomiting
Gastric / Mouth Ulcer
Anemia
Allergic skin reaction
Fatigue
No Side Effects
Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment.

Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.

Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.

Popular Questions & Answers

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wa...
3 people found this helpful

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?

BHMS
Homeopath, Faridabad
I have fever since last three days and took paracetamol but then also I am not recovered. please advise?
Need details of your problem - since when it started? What kind of fever is it? At what time of the day does it rise? Associated complaints? Shivering or chills with it? etc.

Hi, my temperature is 37.2 I have headache No power I have Little cold I had paracetamol.

MBBS, Craniosacral Balancing, Quantum Touch, Visceral manipulation
Pain Management Specialist, Panchkula
Hi, my temperature is 37.2
I have headache
No power
I have Little cold I had paracetamol.
Sometimes starting of viral infection. U should take paracetamol 2 to 3 times pr day along with rest. If still persists consult a physician. Let me introduce my clinic also. At no meditation clinic, mind management is available which is simple eas...

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

BHMS, MD - Homeopathy, MS - Counselling and Psychotherapy
Homeopath, Surat
If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are...
2 people found this helpful

Popular Health Tips

Paracetamol - How It Works On Your Body?

MD - Internal Medicine
General Physician, Nashik
Paracetamol - How It Works On Your Body?
Paracetamol is one of the most commonly consumed medicine to deal with minor pain, body ache, headache, fever etc. It can also be used for getting temporary relief from arthritis pain. This is readily available over the counter and can be obtained...
9782 people found this helpful

Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

MBBS
General Physician, Fatehabad
Study Suggests Paracetamol Can Alter Fertility of Female Offspring!
As per a study conducted by the Copenhagen university hospital, it was revealed that consuming paracetamol during pregnancy can be detrimental for your baby, as it can weaken the development of the reproductive system of female offspring. The rese...
9 people found this helpful

Dengue

MD - Pulmonary, DTCD
Pulmonologist, Faridabad
Dengue
More than 99% percent can be treated by rest and plenty of oral fluid and paracetamol for fever.

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the pain and inflammation caused in tooth during the routine Root anal Treatment

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the inflammation caused in tooth during routine Root Canal Treatment
Content Details
Reviewed By
MD-Pharmacology, MBBS
Sexology
Table of Content
About Paracetamol 650 MG Tablet
When is Paracetamol 650 MG Tablet prescribed?
What are the contraindications of Paracetamol 650 MG Tablet ?
What are the side effects of Paracetamol 650 MG Tablet ?
Key highlights of Paracetamol 650 MG Tablet
What are the substitutes for Paracetamol 650 MG Tablet ?
What are the dosage instructions?
How does medicine works?
Paracetamol 650 MG Tablet Frequently Asked Questions (FAQs):